# SDR CA960625011

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 1145800501
- Condition: Cracked
- Location: Reservoir
- Part time: 2,406 hours
- Stage of operation: DE
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC FLUID LOW LIGHT ON DESCENT. SOLID LINE FROM THE FILLER POINT TO THE RESERVOIR CRACKED AT THE FLARE.
